” On some stochastic nonlinear equations and the fractional Brownian motion ”
Mahmoud M. El-Borai , Khairia El-Said El-Nadi …2017, No.1 , P.20 – 33
Some stochastic nonlinear parabolic partial differential equations driven
by fraction Brownian motion are considered. Initial-value problems for these
equations are studied. Some properties of the solutions are given under suitable
conditions and with Hurst parameter less than half.
 C. Bender: An Itoˆ formula for generalized functionals of fractional Brownian
motion with arbitrary Hurst parameter. Stoch. Proc. and their Appl. 104 (2003), 81-
 F. Biagini, B. Oksendal, A. Sulem and N. Waller: An introduction to white
noise theory and Malliavin calculus for fractional Brownian motion. The
proceedings of the royal society 460 (2004), 347-372.
 L.Decreuse fond and A.S. V stunel, Stochastic analysis of the fractional
Brownian motion. Potential analysis 10 (1999), 177-214.
 Y. Hu and B. Oksendal: Functional white noise calculus and application to
finance. Inf. Dim. Anal. Quantum prob.. Rel. Top. 6(2003) 1- 32.
 R. Elliott and J. Van Der Hock: A general fractional white noise theory anal
applications to finance. Math. Finance 13 (2003), 301-330.
 S.G. Samko, A.A. Kilbas anal O.I. Mariachece, Fractional integrals and
derivatives. Gordon and Breach Science, (1993).
 D. Nualart and Y. Ouknine: Regularization of differential equations by
fractional noise Stoch. Proc. Appl. 102 (2002) 103-116.
 Mahmoud M. El-Borai, Some probability densities and fundamental solution of
fractional evolution equations, Chaos,Soliton and Fractals,14(2002) 433-440.
 Khairia El-Said El- Nadi: On some stochastic parabolic differential equations in
a Hilbert space. Journal of Appl. Math. and Stoch. Analysis, Vol.2,(2005),167-179.
 Mahmoud M. E-Borai, Khairia El-Said El- Nadi, O.L. Mostafa and Hamdy M.
Ahmed, Volterra equations with fractional stochastic integrals, Mathematical
problems in engineering, 2004: 5(2004) 453-468.
 Khairia El-Said El-Nadi, On some stochastic differential equations and
fractional Brownian motion, Int. J. of Pure and Applied Math., Vol24, No.3, (2005)
 Khairia El-Said El-Nadi, Asymptotic methods and difference fractional differential equations. Int. J. Contmp. Math. Sci. Vol.1, No.1 (2006) 3-14.
 W. Wyss: The fractional diffusion equation, Journal Math. Phys. 27 (1986), no 11, 2782 – 2785.
 Khairia El-Said El-Nadi, On some stochastic models of cancer, Canadian J. on Biomedical Engineering and technology, Vol.1, No.1 (2010), 42-48.
 A. Ju. Veretemikove: On strong solutions and explicit formulas for solutions of stochastic integral equations, Math USSR Sb. 39 (1981) 387-403.
 Mahmoud M. El-Borai, Khairia El-Said El-Nadi and Iman G. El-Akabawy, Approximate solutions for nonlinear fractional heat equations, Int. J. Contemp. Math. Sciences, Vol. 2, 2007. No.27, 1307-1316.
 Mahmoud M. El-Borai, Khairia El-Said El-Nadi and Iman G. El-Akabawy, On some fractional evolution equations, Computers and Mathematics with Applications, 59, (2010) 1352-1355.
 Mahmoud M. El-Borai, Khairia El-Said El-Nadi and Hoda A. Foad, On some fractional stochastic delay differential equations, Computers and Mathematics with Applications, 59, (2010), 1165-1170.
 Mahmoud M. El-Borai, Khairia El-Said El-Nadi, Integrated semi groups and Cauchy problem for some fractional abstract differential equations, Life Science Journal, (2013), 10(3),793-795.
 Mahmoud M. El-Borai, Khairia El-Said El-Nadi, An inverse fractional Cauchy problem, Life Science Journal, (2013), 10(3), 1705-1709.
 Mahmoud M. El-Borai, Khairia El-Said El-Nadi, A prabolic transform and some stochastic ill-posed problems, British Journal of Mathematics and Computer Science, 9(5), (2015), 418-426.